# SDR HNAA2021061600264

- Difficulty date: June 15, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- Aircraft time: 46,553 hours, 43,867 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT THRESHOLD STEP, EMERGENCY LIGHT SIGN IS INOP. REMOVED COCKPIT THRESHOLD PANEL, FOUND WIRE BROKEN AT QUICK DISCONNECT CONNECTOR, INSTALLED NEW CONTACT PIN AND MALE CONNECTOR ONTO WIRE, CONNECTED QUICK DISCONNECT CONNECTORS, OPS CHECKED LIGHTS, OPS CHECKED GOOD, INSTALLED COCKPIT THRESHOLD PANEL.
